MedElevator Войти в исследования
← Поиск публикаций
Case reports in vascular medicine · 2019

A Tumultuous Course of Exogenous Testosterone by a Bodybuilder Causing a Catastrophic Hypercoagulable State in the Surgical Intensive Care Unit.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Lee Kevin, Toraby Sophia, Cotterman Robert, Oriowo Babatunde, Fish John

Аннотация

Present literature demonstrates an equivocal relationship between testosterone and thrombogenicity. Herein, we describe a case in which a patient used an unspecified amount and duration of exogenous testosterone injections, subsequently developing thrombotic events in his: right radial artery, right iliac artery, superficial femoral artery, splenic artery and a bilateral lower lobe pulmonary embolism. As a result, clinicians should consider exogenous testosterone use as a potential risk factor when the etiology of a patient's thrombotic events are not clear. We also completed a literature review of the molecular mechanisms in which testosterone can increase the clot burden through an increases human platelet thromboxane A2 receptor density and an increase in erythropoiesis.